MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; TECH HUB

SENSORY MEDICAL INC. CUBBY BEDS; TECH HUB
Catalog Number KIT10001
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical has sent a replacement cloth cover for the tech hub portal and a hardware kit.Sensory medical on january 27th, 2026 via email directed the dme representative to alert the family to discontinue use of the tech hub.Multiple statements are made in the tech hub accessory manual regarding safe use of the bed to prevent elopement and other safety concerns.In the warnings section on page 3: check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.Do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: discontinue use and contact us immediately if anything is damaged or missing.Technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The complaint was reported to sensory medical by a durable medical equipment (dme) representative.Per the representative, the child is kicking out the camera and getting out through the tech hub portal.A picture provided shows the black zipper of the tech hub still attached to the canopy, with no tech hub present.Per the representative, there were no screws missing at the time of the event, and the family has lost their tech hub cloth cover.The representative stated that the family has continued use of the tech hub by placing it in the bed with the child, not zipped in.There was no report of injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
TECH HUB
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key24205426
Report Number3016541541-2026-00007
Device Sequence Number18605633
Product Code KMI
UDI-Device Identifier00860007550263
UDI-Public860007550263
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberKIT10001
Device Lot Number06072023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale